# SDR QXEA0201870

- Difficulty date: October 28, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 2,545 hours, 3,073 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Activated
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND NACELLE OUTBOARD SIDE FITTING SECOND HOLE INBOARD SHOWS POSITIVE INDICATION FOR NDT. FINAL HOLE DIAMETER .435. REPAIRED IAW HORIZON AIR EA 6-54-140A AND WVAC EO DH8S-54-0627A.
